Author Topic: Benzo Blues  (Read 392 times)

[Buddie]

Benzo Blues
« on: April 18, 2014, 02:36:46 am »
Hi all:

I have been having bad withdrawals as I am down to .08 mg of klonopin from a more than a year taper.  I have successfully withdrawn from benzos in the past, but this time it is different.  I am having severe rebound anxiety and high blood pressure.  It really sucks to have to put life on hold to recover because life is precious and should be lived.  I went to my GP yesterday and she was hesitant to agree with my plans, but I did discuss my blood pressure with her.  She wants to perhaps start me on clonidine.  Any support would be most appreciated.  I have had some suicidal ideation lately and it has been tough.  I refuse to go to the ER at all costs. ER's overmedicate and get us into trouble that we later have to deal with.  Docs are dopes IMO.  Highly over-rated.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo Blues
« Reply #1 on: April 18, 2014, 03:49:01 am »
Hi [...],
I also am tapering off klonopin and am having a rough time. I also feel the same way you do about the medical profession, I don't have much faith in any doctors. I have been going through this for over a year and as I cut lower it seems I keep feeling worse. I also have had suicidal ideation, but that would be letting the drug win and I won't let that happen. There are so many people on this site who have been where we are and have made it. I know you and I can too. I have never heard of clonidine. I am afraid to go on any drugs after this nightmare with klonopin. My blood pressure has been all over the place and now I started getting PVC's, which have me all upset. It just never ends.
Stay strong!
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Benzo Blues
« Reply #2 on: April 18, 2014, 04:56:37 pm »
I am sorry that you are feeling so badly.This withdrawal may be different because you may be suffering from some kindling effects. That is where each subsequent  withdrawal gets harder. I am am attaching a link to the Ashton Manual. It is a great resource on benzodiazepines. It discusses tapering plans, tolerance, and withdrawal symptoms as well as the kindling effects. I hope you feel better soon.

The Ashton Manual
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.